Cyclic components of abelian varieties (mod)

Cristian Virdol

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Consider A an abelian variety of dimension r, defined over a number field F. For a finite prime of F, we denote by F the residue field at . If A has good reduction at , let A- be the reduction of A at . In this paper, under GRH, we obtain an asymptotic formula for the number of primes of F, with NF/Q≤x, for which A-(F) has at most 2. r- 1 cyclic components.

Original languageEnglish
Pages (from-to)426-433
Number of pages8
JournalJournal of Number Theory
Publication statusPublished - 2016 Feb 1

Bibliographical note

Publisher Copyright:
© 2015 Elsevier Inc.

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Cyclic components of abelian varieties (mod)'. Together they form a unique fingerprint.

Cite this